The Taiwanese Journal of Mathematics, published by the Mathematical Society of the Republic of China (Taiwan), is a continuation of the former Chinese Journal of Mathematics (1973-1996). It aims to publish original research papers and survey articles in all areas of mathematics. It will also occasionally publish proceedings of conferences co-organized by the society. The purpose is to reflect the progress of mathematical research in Taiwan and, by providing an international forum, to stimulate its further developments. The journal has appeared bimonthly each year since 2008.

Top downloads over the last seven days

STRONG CONVERGENCE THEOREM FOR A GENERALIZED EQUILIBRIUM PROBLEM AND A PSEUDOCONTRACTIVE MAPPING IN A HILBERT SPACELu-Chuan Ceng, Adrian Petrusel, and Mu-Ming WongVolume 14, Number 5 (2010)
Compressed Hierarchical Schur Algorithm for Frequency-domain Analysis of Photonic StructuresCheng-Han Du, Yih-Peng Chiou, and Weichung WangAdvance publication (2018)
APPROXIMATE CONTROLLABILITY OF FRACTIONAL ORDER STOCHASTIC VARIATIONAL INEQUALITIES DRIVEN BY POISSON JUMPSP. Muthukumar and C. RajivganthiVolume 18, Number 6 (2014)
On Least Distance Eigenvalue of Uniform HypergraphsHongying Lin and Bo ZhouVolume 22, Number 6 (2018)
Numerical Methods for Solving the Time-fractional Telegraph EquationLeilei Wei, Lijie Liu, and Huixia SunVolume 22, Number 6 (2018)
  • ISSN: 1027-5487 (print), 2224-6851 (electronic)
  • Publisher: Mathematical Society of the Republic of China
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1997--
  • Access: Open access
  • Euclid URL: https://projecteuclid.org/twjm